# SDR SWAA2017041313091

- Difficulty date: March 29, 2017
- Submitted: April 13, 2017
- Operation: Air carrier
- Aircraft: N953WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36668
- Aircraft time: 22,015 hours, 13,008 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545765
- Condition: Gouged
- Location: Bs 381
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN GOUGED AT BS 381, ABOVE STRINGER 7L.   REPAIRED THE SKIN IAW EA.
